# SDR 2010FA0000901

- Difficulty date: July 2, 2010
- Submitted: August 27, 2010
- Operation: General aviation
- Aircraft: N4868H
- Make and model: Piper PA-17
- Aircraft serial: 17168
- System (JASC): 3213 · Main Landing Gear Strut/Axle/Truck
- Part: Strut
- Part number: 1180400
- Condition: Corroded
- Location: Landing Gear
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LANDING GEAR STRUT ASSY FAILED DUE TO INTERNAL CORROSION RESULTING IN COLLAPSE OF RT GEAR DURING LANDING.  MINOR DAMAGE TO WING, COWLING AND GEAR.  PROP STRIKE.  AGING ACFT ISSUE.
